# SDR FDEA201004051055

- Difficulty date: April 5, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 22,440 hours, 11,916 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5383221120400
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FLANGE HAS SOME FLAKED PAINT AND CORROSION AT FRAME 51; RBL 16. CLEANED AREA TO EVALUATE IAW AMM 51-23-10-00.  NO CORROSION FOUND.
